# SDR VNAA2009111200003

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 13,372 hours, 13,844 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING FLIGHT NOSE GEAR SHOWED RED WHITE GEAR DISAGREE CAS MESSAGE.  AIRCRAFT DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED DOWNLOCK PROXIMITY SENSOR PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
